# SDR ANCF2012012300108

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 2,315,560 hours, 13,243 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEN 1 FAULT DURING TAKEOFF ROLL, TAKEOFF THRUST WAS APPLIED AND THE FAULT CAME ON AT ABOUT 60-70 KTS, REJECTED TAKEOFF WAS DONE.  IN ACCORDANCE WITH AMM 24-21-00 PB 601 INTEGRATED DRIVE GENERATOR SYSTEM CHECK WAS PERFORMED OK.  IN ACCORDANCE WITH AMM 32-40-00 PB 601 BRAKE INSPECTION WAS PERFORMED SATISFACTORY, ING ALERT N°A32-31-1402 R3, NOV 17/2011 WAS PERFORMED AND ACCOMPLISHED.
